# SDR BAQ2005F00000

- Difficulty date: November 10, 2004
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Agusta A109E
- Aircraft serial: 11604
- Engine: Tmeca ARRIEL1C
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10981320H11
- Part serial: K402
- Condition: Cracked
- Location: Tail Rotor
- Part time: 176 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON 1 SIDE OF T/R BLADE AT STA 540.00, CRACK EXTEND FROM DOUBLER BACK 4 INCHES ALONG STA 540.  CORDWISE REF FIG. 1 OF AD 2002-25-51 AIRCRAFT WAS POST MOD. (K)
